# SDR CA010423005

- Difficulty date: March 28, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,253 hours
- Engine: Pwa PT6T3
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Failed
- Location: Trunnion
- Part time: 185 hours
- Component: Tail Rotor Yoke, 212010704107
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

(CAN) BAD BRINNELLING, TEFLON WORN AWAY.(FLAPPING BEARINGS)
